# SDR ASAA2018100126332

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 12,516 hours, 4,190 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 7590361101
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND OIL FILTER INDICATOR RED BUTTON SHOWING. GROUNDED - YES. ACCOMPLISHED OIL FILTER INDICATOR SERVICING REF AMM 49-91-13 PER T/C N8349002 REMOVED AND REPLACED LUBE FILTER AND OIL INDICATOR REF AMM 49-91-13.
